MathSciNet Relay Station
MathSciNet bibliographic data
MR344094 (49 #8834) 02F25
Jockusch, Carl G., Jr. $\Pi \sp{0}\sb{1}$ classes and Boolean combinations of recursively enumerable sets. J. Symbolic Logic 39 (1974), 95–96.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement